# SDR DALA2019032602029

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 72,809 hours, 22,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:18D / SEAT MOUNTED EMERG LT PUSHED INTO HOUSING. CORRECTIVE ACTION: REINSTALLED EMERGENCY LIGHT, OP'S NORMAL. (1001546)
